Competitive Equilibrium with Incomplete Financial Markets
This is my classic paper, written in early 1984, concerning existence and optimality in general financial equilibrium with incomplete markets for nominal assets, just now being published in a special issue of the Journal of Mathematical Economics.
|Date of creation:||02 Jun 2006|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://economics.sas.upenn.edu/pier
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Radner, Roy, 1972. "Existence of Equilibrium of Plans, Prices, and Price Expectations in a Sequence of Markets," Econometrica, Econometric Society, vol. 40(2), pages 289-303, March.
- Hart, Oliver D., 1975. "On the optimality of equilibrium when the market structure is incomplete," Journal of Economic Theory, Elsevier, vol. 11(3), pages 418-443, December.
- Grossman, Sanford J., 1977. "A characterization of the optimality of equilibrium in incomplete markets," Journal of Economic Theory, Elsevier, vol. 15(1), pages 1-15, June.
- Cass, David & Stiglitz, Joseph E., 1970. "The structure of investor preferences and asset returns, and separability in portfolio allocation: A contribution to the pure theory of mutual funds," Journal of Economic Theory, Elsevier, vol. 2(2), pages 122-160, June.
When requesting a correction, please mention this item's handle: RePEc:pen:papers:06-010. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dolly Guarini)
If references are entirely missing, you can add them using this form.